Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 19, NWS Miami, FL

June 6, 20174 counties in Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 6, 2017, 6:24 AM EDT for 4 counties in Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2017, 6:24 AM EDT (10:24 UTC)
Expired
Jun 6, 2017, 7:15 AM EDT
In force
51 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Broward County, FL, Collier County, FL, Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 94 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 10.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2017-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 894 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2017-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
894 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

080 
WUUS52 KMFL 061024
SVRMFL
FLC011-021-051-099-061115-
/O.NEW.KMFL.SV.W.0019.170606T1024Z-170606T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
624 AM EDT TUE JUN 6 2017

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  East central Collier County in southwestern Florida...
  Southeastern Hendry County in southern Florida...
  Northwestern Broward County in southeastern Florida...
  Southwestern Palm Beach County in southeastern Florida...

* Until 715 AM EDT

* At 624 AM EDT, a severe thunderstorm was located near Big Cypress
  Seminole Reservation, or 25 miles east of Ave Maria, moving
  northeast at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Holey Land Wildlife Refuge, Big Cypress Seminole Reservation,
  Rotenberger Wildlife Refuge and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 2612 8103 2625 8117 2664 8082 2645 8061
TIME...MOT...LOC 1024Z 224DEG 26KT 2625 8105 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

KELLY
2 follow-up statements
207 
WWUS52 KMFL 061043
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
643 AM EDT TUE JUN 6 2017

FLC011-021-051-099-061115-
/O.CON.KMFL.SV.W.0019.000000T0000Z-170606T1115Z/
Collier FL-Hendry FL-Broward FL-Palm Beach FL-
643 AM EDT TUE JUN 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR NORTHEASTERN COLLIER...SOUTHEASTERN HENDRY...NORTHWESTERN BROWARD
AND SOUTHWESTERN PALM BEACH COUNTIES...

At 642 AM EDT, a severe thunderstorm was located near Big Cypress
Seminole Reservation, or 22 miles southeast of Montura, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Holey Land Wildlife Refuge, Big Cypress Seminole Reservation and
Rotenberger Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 2619 8095 2641 8103 2664 8082 2645 8061
TIME...MOT...LOC 1042Z 224DEG 26KT 2635 8094 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

KELLY
559 
WWUS52 KMFL 061109
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
709 AM EDT TUE JUN 6 2017

FLC011-021-051-099-061118-
/O.EXP.KMFL.SV.W.0019.000000T0000Z-170606T1115Z/
Collier FL-Hendry FL-Broward FL-Palm Beach FL-
709 AM EDT TUE JUN 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLLIER...
SOUTHEASTERN HENDRY...NORTHWESTERN BROWARD AND SOUTHWESTERN PALM
BEACH COUNTIES WILL EXPIRE AT 715 AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 2619 8095 2641 8103 2664 8082 2645 8061
TIME...MOT...LOC 1108Z 224DEG 26KT 2648 8080 

$$

KELLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:37 AM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 6, 4:37 AM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Miami FL
437 AM EDT Tue Jun 6 2017

.DISCUSSION...

TODAY AND TONIGHT: Water vapor satellite currently shows a deepening
mid-upper level low moving into the western Gulf of Mexico, with
additional weaker disturbances rotating around the main system
through the Central and eastern Gulf. Upper level low has generated
a weak surface reflection, but in general lower surface pressures
exist across the entire Gulf. A weak surface boundary/psuedo warm
front has also set up across South Florida, well traced out by
the ongoing showers and storms from the Bahamas into the eastern
Gulf. South- southwesterly flow continue to tap into deep tropical
moisture with evening soundings recording PWATs around 2.2" and
2.4" at Miami and Key West respectively.

The surface boundary is expected to lift northwards, closer to the
Lake this morning. This will allow slightly *drier* air (PWATs 1.8"-
2.0") to creep into areas south of I-75. The next mid level
disturbance/perturbation will also move across this morning, with
wind fields increasing to around 35kts at 850mb and 40-45kts at
700mb through this afternoon. Mesoanalysis shows 0-1km storm-
relative helicity currently in the 150-200 m2/s2 range along the
surface boundary, with most models agreeing on this creeping up to
200-300 m2/s2 around daybreak and through mid morning.

The main concern for today remains for areas of heavy rainfall. The
increasing wind field will also enhance the potential for strong
winds to be brought to the surface in any convection. Rotation
storms, as have been observed overnight, along with the potential
for a brief tornadoes and waterspouts will remain a concern. The
limiting factor for any widespread severe weather will continue to
be widespread cloud cover and ongoing convection over some
locations during the day. However, areas south of the boundary may
see less cloud cover/precip, and a little better heating and low
level instability. If this happens, the severe weather threat may
increase. For now, all of South Florida remains under a marginal
risk of severe thunderstorms from SPC through Wednesday.

WEDNESDAY AND THURSDAY: The Gulf system is very slow to slide
eastwards, with tropical moisture remaining in place over the area
through Thursday. South Florida will continue to see widespread
showers with embedded thunderstorms Wednesday and Thursday, with
periodic mid level disturbances enhancing both coverage and the
local wind field.

Wind profiles will become increasingly favorable for training of
heavy showers and thunderstorms, especially if a low level boundary
of any type lingers.  This may allow some spots to receive a lot of
rain, with Wednesday afternoon through Thursday, currently looking
like the most favored time. However, confidence remains too low in
location and the overall setup for a flood watch at this time.

LATE WEEK INTO THIS WEEKEND: Upper level system pushes across the FL
peninsula on Thursday, taking the developing surface low up the
Atlantic seaboard. Frontal boundary, and some drier air, is able to
briefly reach as far south as Lake Okeechobee by midday Friday.
However, models remain consistent in showing the boundary washing
out before crossing the entire area with tropical moisture re-
establishing across the region for the weekend. While rain chances
will remain elevated, the pattern looks to shift to a more diurnal
one into early next week as high pressure rebuilds to the north and
easterly flow increases.

&&

.MARINE...South-southwest winds pick up to 15-20kts over most of the
waters today as developing system slowly move across the Gulf of
Mexico. Tighter gradient over the Gulf waters will keep winds around
20 kts, with a Small Craft Advisory in effect for the Collier County
waters. Elsewhere small craft will need to exercise caution.

Gusty south-southwest winds continue on Wednesday, with the
potential for advisory conditions to persist over the Gulf and
expand into the Atlantic during the day. At the very least,
cautionary conditions will be in place over al the waters into
Thursday.  Frontal boundary approaches Lake Okeechobee late Thursday
into Friday, with south-southwest winds diminishing to 10-15kts. The
front is expected to wash out over the region, with high pressure
building to the north for the weekend with prevailing easterly flow.

Widespread showers with embedded thunderstorms will remain a threat
through Thursday, locally increasing winds and seas.

&&

.AVIATION...Periods of light to moderate rain continue to affect
the east coast terminals while thunderstorm activity continues to
develop over the Gulf waters at this time. Most of the stronger
thunderstorms remain southeast of Naples and will continue to move
inland towards the northeast through the night. Latest model
guidance show a continuation of showers and thunderstorms through
the day. VFR conditions prevail through much of the period with
the exception of heavy rainfall reducing visibility to less than a
mile. Any TSRA will be accompanied by periods of IFR
restrictions, which will be handled by amendments and tempo
groups. Winds will be light through early morning hours but will
increase out of the SSW and become gusty by mid morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  86  77  88  75 /  80  60  80  70
Fort Lauderdale  87  76  86  75 /  60  60  80  70
Miami            85  78  86  76 /  60  60  70  60
Naples           84  77  84  78 /  90  70  80  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...Small Craft Advisory until 8 PM EDT this evening for GMZ656-676.

&&

DISCUSSION...88/ALM
MARINE...88/ALM
AVIATION...67/MT
Hazardous weather outlook, Jun 6, 4:48 AM EDT, 1 hour 36 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
448 AM EDT Tue Jun 6 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
062100-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
448 AM EDT Tue Jun 6 2017

...THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL POSSIBLE...
...ISOLATED TORNADOES AND WATERSPOUTS POSSIBLE THIS MORNING...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Widespread showers with embedded thunderstorms will
continue across South Florida today. The highest coverage will be
along a weak boundary from approximately Naples to West Palm Beach.
The primary concerns with any activity will be locally heavy
rainfall and lightning. The strongest storms will also be capable of
producing gusty winds and isolated brief tornadoes and waterspouts
cannot be ruled out.

Tornadoes: Conditions are favorable for isolated tornadoes and
waterspouts across all of South Florida and the adjacent waters,
especially this morning.

Flooding: Locally heavy rainfall may lead to urban flooding.

Rip Currents: There is a moderate risk of rip currents for all South
Florida beaches.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Scattered to numerous thunderstorms will be possible through the
period. Periods of heavy rainfall leading to areas of urban flooding
will remain a concern through the middle of the week. In addition,
storms will be capable of cloud to ground lightning and gusty winds,
into Wednesday when there is a Marginal Risk of strong to severe
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated. However, spotters are asked to
report any flooding, strong wind gusts in excess of 40 mph,
waterspouts or tornadoes to the National Weather Service in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jun 6, 2:40 AM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
240 AM EDT TUE JUN 6 2017

FLZ066-069-070-075-060745-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-
240 AM EDT TUE JUN 6 2017

...Significant Weather Advisory for frequent to excessive lightning
and 45 to 55 mph winds for central Collier and southeastern Hendry
Counties Until 345 AM EDT...

* At 239 AM EDT...Doppler radar was tracking a strong thunderstorm 11
  miles northwest of Big Cypress National Preserve, or 20 miles
  southeast of Ave Maria, moving northeast at 15 mph.

* The primary impacts will be frequent to excessive lightning and
  gusty winds  of 45 TO 55 mph.  Lightning is the number one weather
  related killer in Florida. Trees and open shelters offer no
  protection. These winds can down small tree limbs and branches, and
  blow around unsecured small objects. Seek shelter in a safe
  building until the storm passes.

* LOCATIONS IMPACTED INCLUDE...
  Everglades City, Carnestown, Copeland, Hendry Correctional, Big
  Cypress Seminole Reservation, Big Cypress National Preserve, Devils
  Garden, South Blocks Golde, Sunniland, Fakahatchee Strand State
  Preserve, Picayune Strand State Forest, Port Of The Island, Miles
  City, Jerome and Deep Lake.

LAT...LON 2663 8112 2652 8088 2612 8088 2578 8126
      2603 8163
TIME...MOT...LOC 0639Z 217DEG 37KT 2614 8120

67/MT
Special weather statement, Jun 6, 4:55 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
455 AM EDT TUE JUN 6 2017

FLZ066-069-070-060945-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
455 AM EDT TUE JUN 6 2017

...Significant Weather Advisory for 45 to 55 mph winds and the
development of funnel clouds for northwestern Collier County Until
545 AM EDT...

* At 454 AM EDT...Doppler radar was tracking a shower capable of
  producing a funnel cloud over Vineyards, or near Naples, moving
  northeast at 15 mph.

* In addition, gusty winds from 45 TO 55 mph are possible. These
  winds can down small tree limbs and branches, and blow around
  unsecured small objects. Seek shelter in a safe building until the
  storm passes.

* LOCATIONS IMPACTED INCLUDE...
  Naples, Ave Maria, Golden Gate Estates, Immokalee, Naples Park,
  Orangetree, East Naples, Golden Gate, Big Corkscrew Island, West
  Toll Gate On Alligator Alley, Vineyards, North Naples, Naples
  Manor, Lely Resort, Pelican Bay, Corkscrew Swamp Sanctuary, Lely,
  Bunker Hill, Quail Creek Estate and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2633 8185 2633 8182 2632 8182 2632 8166
      2642 8166 2642 8157 2648 8156 2652 8147
      2632 8128 2606 8179 2613 8185
TIME...MOT...LOC 0854Z 239DEG 49KT 2620 8173

67/MT
Special weather statement, Jun 6, 5:39 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
539 AM EDT TUE JUN 6 2017

FLZ066-067-070-071-061030-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
539 AM EDT TUE JUN 6 2017

...Significant Weather Advisory for 45 to 55 mph winds and the
development of funnel clouds for east central Collier...southeastern
Hendry...northwestern Broward and southwestern Palm Beach Counties
Until 630 AM EDT...

* At 539 AM EDT...Capable of producing strong thunderstorm with
  rotation...Capable of producing a funnel cloud near Big Cypress
  Seminole Reservation, or 28 miles east of Ave Maria...moving
  northeast AT 20 mph.

* In addition, gusty winds from 45 TO 55 mph are possible. These
  winds can down small tree limbs and branches...and blow around
  unsecured small objects. Seek shelter in a safe building until the
  storm passes.

* LOCATIONS IMPACTED INCLUDE...
  Rotenberger Wildlife Refuge, Big Cypress Seminole Reservation and
  Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes. Move
indoors and stay away from windows.

&&

LAT...LON 2606 8111 2617 8125 2648 8096 2635 8072
TIME...MOT...LOC 0939Z 216DEG 16KT 2622 8099

KELLY
Local storm report, Jun 6, 6:20 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
620 AM EDT TUE JUN 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 AM     MARINE TSTM WIND 1 S MARCO ISLAND        25.92N  81.73W
06/06/2017  M41 MPH          GMZ656             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 41 MPH...36 KNOTS
            WAS RECORDED BY THE WEATHERBUG MESONET
            SITE...MRCSL...LOCATED AT THE MARCO ISLAND MARIOTT BEACH
            RESORT AT 604 AM EDT.

&&

EVENT NUMBER MFL1700180

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:06 PM EDTSpecial Weather StatementMFLBroward39 min
Jun 5, 8:25 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
Jun 5, 8:26 PM EDTSpecial Marine WarningMFL94 min
Jun 5, 8:27 PM EDTSpecial Marine WarningMFL93 min
Jun 5, 8:43 PM EDTSpecial Weather StatementMFLCollier62 min
Jun 5, 9:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Jun 5, 9:36 PM EDTSpecial Weather StatementMFLBroward24 min
Jun 5, 9:59 PM EDTSpecial Marine WarningMFL61 min
Jun 5, 10:00 PM EDTSpecial Marine WarningMFL90 min
Jun 5, 10:29 PM EDTSpecial Marine WarningMFL91 min
Jun 5, 11:07 PM EDTSpecial Marine WarningMFL83 min
Jun 6, 2:18 AM EDTSpecial Marine WarningMFL87 min
Jun 6, 2:40 AM EDTSpecial Weather StatementMFLCollier, Hendry65 min
Jun 6, 3:44 AM EDTSpecial Marine WarningMFL91 min
Jun 6, 3:46 AM EDTAreal Flood AdvisoryMFLCollier119 min
Jun 6, 4:01 AM EDTTornado WarningMFLBroward, Collier, Hendry29 min
Jun 6, 4:26 AM EDTTornado WarningMFLCollier34 min
Jun 6, 4:55 AM EDTSpecial Weather StatementMFLCollier50 min
Jun 6, 4:59 AM EDTTornado WarningMFLBroward, Collier20 min
Jun 6, 5:15 AM EDTSpecial Marine WarningMFL30 min
Jun 6, 5:39 AM EDTSpecial Weather StatementMFLHendry51 min
Jun 6, 5:40 AM EDTSpecial Marine WarningMFL95 min
Jun 6, 6:06 AM EDTAreal Flood AdvisoryMFLCollier3 hr
Jun 6, 7:07 AM EDTSpecial Marine WarningMFL53 min
Jun 6, 7:13 AM EDTSpecial Weather StatementMFLBroward, Palm Beach47 min
Jun 6, 7:36 AM EDTSpecial Marine WarningMFL39 min
Jun 6, 7:41 AM EDTSpecial Weather StatementMFLMonroe64 min
Jun 6, 8:54 AM EDTAreal Flood AdvisoryMFLCollier, Monroe4 hr
Jun 6, 9:13 AM EDTAreal Flood WarningMFLCollier6 hr
Jun 6, 10:32 AM EDTSpecial Marine WarningMFL28 min
Jun 6, 11:09 AM EDTFlash Flood WarningMFLCollier4 hr
Jun 6, 11:43 AM EDTAreal Flood AdvisoryMFLBroward3 hr
Jun 6, 12:28 PM EDTAreal Flood AdvisoryMFLCollier, Monroe4 hr
Jun 6, 2:45 PM EDTAreal Flood AdvisoryMFLBroward3 hr
Jun 6, 2:50 PM EDTSpecial Weather StatementMFLBroward40 min
Jun 6, 3:09 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jun 6, 3:32 PM EDTSpecial Marine WarningMFL58 min
Jun 6, 3:39 PM EDTFlood WatchMFLBroward, Collier, Hendry, Miami-Dade, Palm Beach34 hr
Jun 6, 4:21 PM EDTSpecial Weather StatementMFLBroward24 min
Jun 6, 4:33 PM EDTSpecial Marine WarningMFL27 min
Jun 6, 4:34 PM EDTSpecial Marine WarningMFL26 min
Jun 6, 4:40 PM EDTSpecial Weather StatementMFLBroward35 min
Jun 6, 4:55 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade4 hr
Jun 6, 5:07 PM EDTSpecial Marine WarningMFL53 min
Jun 6, 5:12 PM EDTSpecial Marine WarningMFL93 min
Jun 6, 6:18 PM EDTSpecial Marine WarningMFL27 min
Jun 6, 6:22 PM EDTSpecial Weather StatementMFLPalm Beach38 min
Jun 6, 6:28 PM EDTSevere Thunderstorm WarningMFLPalm Beach19 min
Jun 6, 6:43 PM EDTSpecial Marine WarningMFL62 min
Jun 6, 7:19 PM EDTSpecial Marine WarningMFL56 min
Jun 6, 7:24 PM EDTSpecial Marine WarningMFL66 min
Jun 6, 7:33 PM EDTSpecial Weather StatementMFLCollier42 min
Jun 6, 7:36 PM EDTSpecial Weather StatementMFLBroward39 min
Jun 6, 7:46 PM EDTAreal Flood WarningMFLBroward, Palm Beach6 hr
Jun 6, 7:58 PM EDTFlash Flood WarningMFLCollier, Monroe6 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.